# SDR SWAA2021112446560

- Difficulty date: November 22, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N8633A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36905
- Aircraft time: 25,578 hours, 11,643 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT/SALIVA SIGN COVER FELL OFF ; / [01] SECURED OVERWINTER EXIT/SALIDA SIGN COVER PER AMM SIP.
